# SDR C2XA04IA166

- Difficulty date: December 9, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 6,359 hours, 5,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 17927
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH- DURING MAINTENANCE INSPECTION, THE NUMBER TWO CEILING EMERGENCY LIGHT AND EXTERIOR RIGHT HAND FORWARD EMERGENCY LIGHT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO EMERGENCY LIGHT BATTERY CHARGER, OPERATIONALLY CHECKED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
